RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 4, Pages 807–810 (Mi dan32603)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICAL PHYSICS

Asymptotic computation of correlation functions

V. A. Krasnikov

Lomonosov Moscow State University

Full text: PDF file (352 kB)
UDC: 533.72
Presented: Н. Н. Боголюбов
Received: 30.12.1965

Citation: V. A. Krasnikov, “Asymptotic computation of correlation functions”, Dokl. Akad. Nauk SSSR, 170:4 (1966), 807–810

Citation in format AMSBIB
\Bibitem{Kra66}
\by V.~A.~Krasnikov
\paper Asymptotic computation of correlation functions
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 4
\pages 807--810
\mathnet{http://mi.mathnet.ru/dan32603}


Linking options:
  • http://mi.mathnet.ru/eng/dan32603
  • http://mi.mathnet.ru/eng/dan/v170/i4/p807

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Peletminskii, V. I. Prikhod'ko, “Method of asymptotic operators in statistical mechanics”, Theoret. and Math. Phys., 12:2 (1972), 823–837  mathnet  crossref  mathscinet
    2. N. N. Bogolyubov (Jr.), V. V. Kamaeva, V. N. Plechko, “Dynamical structure factor and Green's functions for classical systems”, Theoret. and Math. Phys., 32:1 (1977), 595–602  mathnet  crossref  mathscinet
    3. V. A. Krasnikov, “Equations of motion in external fields”, Theoret. and Math. Phys., 39:2 (1979), 462–466  mathnet  crossref
  • Number of views:
    This page:27
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019